I am a schizoaffective individual who, in psychotic episodes, experiences voices that seem/feel like memories and can be associated with mental images of the voice's setting. Voices are always of real people I've met. Anyway, I'm trying to withdraw from a low dose of clonazepam. For much of the past two years I've been on clonazepam, the dose has been 1mg. For 4 months ending 2 months ago, the dose was 1.5mg. Recently, it's been hovering around 0.5mg. At 0.5mg, I have little to no issues. Going below 0.5mg immediately starts up voices that make me paranoid and feeling guilty of minor things that couldn't possibly have happened. So, I'm curious as to why these effects occur and what my possible options are. Particularly, if someone understands the biological underpinnings that'd be great. It's weird to me that all previous dose reductions--of no more than 0.25mg/day weekly--have caused no trouble, but going below 0.5mg makes bad things happen, especially psychotic things. Am I just going below my tolerance threshold?
- Clonazepam Information for Consumers
- Clonazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clonazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Aug 2011 • 1 answer
Posted 19 Feb 2013 • 1 answer
Posted 3 Oct 2013 • 1 answer
Posted 8 May 2015 • 5 answers
Can I reduce 2mg of clonazepam to 1mg for 7 days then quit . I just came off of loraz. C/T .Want of?
Posted 18 days ago • 1 answer